19th Annual Asthma and Allergy Conference

AGENDA-AT-A-GLANCE

This at-a-glance agenda is current as of May 11, 2024.

Friday, September 6, 2024
TIME ACTIVITY / TOPIC FACULTY
8:30 am Conference and Credit Registration.  Exhibits open through 6:00 pm.
Non-credit BREAKFAST PROGRAM and PRESENTATION
9:00 am Breakfast (sponsor Blueprint Medicines)
9:00 am The FIRST and ONLY therapy approved for adults with Indolent Systemic Mastocytosis (ISM)
Sponsor: Blueprint Medicines
Dr. Jeffrey Demain
SESSION 1 OPENING | NEW GUIDANCE I Moderator: Dr. Stephen Marks
10:00 am Conference Opening and Welcome Dr. Jeffrey Demain
10:05 am Food allergy: What's been served in the last year? Dr. Theresa Bingemann
10:45 am Anaphylaxis 2023 Practice Parameter update: Evolution of evaluation and management Dr. Jeffrey Demain
11:30 am COPD or Asthma COPD Overlap (ACO) Dr. Jon Grace
12:15 pm Questions and Answers Panel
Non-credit PRODUCT THEATRE LUNCHEON (Non-credit activity)
12:45 pm Lunch Buffet (sponsor AstraZeneca)
12:45 pm Real-world evidence: The ZEPHYR 2 and XALOC-1 studies
Sponsor: AstraZeneca
Dr. Reynold Panettieri, Jr.
SESSION 2 NEW GUIDANCE II - ASTHMA Moderator: Dr. Laura Moore
1:45 pm KEYNOTE: 2024 GINA Guide:  Moving toward precision medicine Dr. Kathleen May
2:30 pm Questions and Answers Panel
2:45 pm 15-minute Break with Snack
SESSION 3 DIAGNOSTIC & MANAGEMENT CHALLENGES Moderator: Dr. April Arseneau
3:00 pm Hypereosinophilia syndromes, diagnosis and management Dr. Princess Ogbogu
3:45 pm PANDAS (Pediatric Autoimmune Neuropsychiatric Disorders Associated with Streptococcal Infections) Dr. Maeve O'Connor
4:15 pm Pulmonary Puzzlers: But is it really asthma? Dr. Jered Weinstock
4:45 pm Questions and Answers Panel
Non-credit HOSTED INTERACTIVE RECEPTION (Non-credit activity)
5:15 pm Networking Break and Cocktail / Beverage Hour
5:15 pm Program Title TBA (non-credit)
Sponsor: Genentech
Dr. H. James Wedner
SESSION 4 KEYNOTE DINNER PROGRAM AND AWARDS Mods: Dr. Jeffrey Demain & Dr. Bryan Farthing
6:30 pm Dinner served, followed by annual award presentations
7:30 pm KEYNOTE: Health disparities in allergic and immunologic conditions in racial and ethnic underserved populations Dr. Princess Ogbogu
8:30 pm Questions and Answers Panel
Saturday, September 7, 2024
Time Activity / Topic Faculty
7:00 am 7:00-8:00 a.m. Registration
7:00 a.m. to 4:45 p.m. Exhibits open
Non-credit BREAKFAST PROGRAM and PRESENTATION
7:00 am Breakfast (sponsor Pharming)
7:00 am Presentation title TBA
Sponsor: Pharming
Dr. Maeve O'Connor
SESSION 5 IMMUNOLOGY I  Moderator: Dr. Eric Meier
8:00 am Re-Opening and Welcome Dr. Jeffrey Demain
8:15 am KEYNOTE: Antibody deficiency, chronic lung disease and comorbid conditions: A case-based approach Dr. Antoine Azar
9:00 am Questions and Answers Panel
9:30 am 15-minute Break
SESSION 6 IMMUNOLOGY II Moderator: Dr. Jeffrey Demain 
9:45 am Practical guidance for the diagnosis and management of secondary hypogammaglobulinemia Dr. Antoine Azar
10:30 am The aging immune system  Dr. Kathleen May
11:00 am Integrative medicine and the allergy/immunology (A/I) provider Dr. Maeve O'Conner
11:30 am Questions and Answers Panel
Non-credit PRODUCT THEATRE LUNCHEON (Non-credit activity)
Noon Lunch Buffet (sponsor GSK)
Noon Presentation title TBA
Sponsor: GSK
Presenter: Dr. Heena Shah-Patel
SESSION 7 GASTROINTESTINAL Moderator: Dr. Peter Montesano
1:15 pm KEYNOTE: Psychosocial issues in food allergy Dr. Theresa Bingemann
2:00 pm Non-IgE mediated food allergies: Is that a thing? Dr. Laura Moore
2:30 pm Oh, my word! What did I eat? Dr. Benjamin Westley
3:00 pm Questions and Answers Panel
3:15 pm 15-minute Break with Snack
SESSION 8 CORE AAI KNOWLEDGE Moderator: PA Kacie Tempel
3:30 pm Who wants to be an allergist? Diagnostic testing edition Dr. Bryan Farthing
4:15pm Questions and Answers Panel
4:30 pm 15-minute Break
SESSION 9 CHALLENGING CONDITIONS | WRAP-UP Moderator: Dr. Jodyne Butto
4:45 pm Challenging cases in allergy and immunology Dr. Jocelyn Cooper
5:15 pm Case discussions: Update on anaphylaxis, mastocytosis and other associated conditions Dr. Kristina James
5:45 pm Questions and Answers Panel
6:00 pm Conference Wrap-up / Evaluation / Needs Assessment Dr. Jeffrey Demain
Non-credit PRODUCT THEATRE & NETWORKING (Non-credit activity)
6:15 pm Hosted beverage, heavy appetizers and networking hour (sponsor Reneneron)
Noon Type 2 inflammation: A common link in multiple diseases
Sponsor: Regeneron
Presenter TBA